# SDR DALA2022051603352

- Difficulty date: May 10, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 62,290 hours, 29,393 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8850478) AT DEPARTURE FOUND 16D TRIPLE SEAT ASSY LOOSE FROM FLOOR TRACK. SECURED SEAT AND OPS CHECK NML PER B737 AMM 25-21.
